Journal of the Mathematical Society of Japan

A note on the vanishing of certain ` $L^{2}$ -cohomologies'

R. PARTHASARATHY

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 4 (1971), 676-691.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849786

Digital Object Identifier
doi:10.2969/jmsj/02340676

Mathematical Reviews number (MathSciNet)
MR0333076

Zentralblatt MATH identifier
0215.40703

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

PARTHASARATHY, R. A note on the vanishing of certain ` $L^{2}$ -cohomologies'. J. Math. Soc. Japan 23 (1971), no. 4, 676--691. doi:10.2969/jmsj/02340676. https://projecteuclid.org/euclid.jmsj/1259849786


Export citation